# SDR DALA2023031501897

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 EVERAL CORROSION ON FLOOR STRINGER RBL 10.45 AND STA 1470 AT AFT CARGO COMPT. CORRECTIVE ACTION: UMMARY OF NRC 00210 FLOOR STRINGER RBL 10.45 AND STA 1470 TO THE STA 1495 AT AFT CARGO COMPT. WAS REPLACED PER. B757-200 SRM. (2668956)
